Volume 17, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
A simple construction of taut submanifolds

Dishant M Pancholi

Algebraic & Geometric Topology 17 (2017) 17–24
Abstract

We show that any integral second cohomology class of a closed manifold Xn, n 4, admits, as a Poincaré dual, a submanifold N such that X N has a handle decomposition with no handles of index bigger than (n + 1)2. In particular, if X is an almost complex manifold of dimension at least 6, the complement can be given a structure of a Stein manifold.

PDF Access Denied

We have not been able to recognize your IP address 3.238.72.180 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
taut submanifolds, almost complex manifolds, symplectic manifolds, almost symplectic manifolds, Stein manifolds
Mathematical Subject Classification 2010
Primary: 53D15
Secondary: 57R17, 53D05
References
Publication
Received: 7 July 2014
Revised: 7 June 2016
Accepted: 18 June 2016
Published: 26 January 2017
Authors
Dishant M Pancholi
Chennai Mathematical Institute
H1 SIPCOT IT Park
Siruseri
Kelambakkam, Chennai 600130
India